# SDR 04FDEA02437

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 32,016 hours, 17,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN BETWEEN D & E HAS 3EA DUMMY TRACK WITH CORROSION (LEVEL 2) AND 1EA DUMMY TRACK CRACKED (2 INCHES IN LENGTH) BETWEEN FR 52 AND 53.  REMOVED AND REPLACED 4EA DUMMY TRACKS.
